# SDR QMLA2025092920096

- Difficulty date: September 29, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N102HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0159
- Aircraft time: 13,428 hours, 46,902 cycles
- Engine: Pwa PW206B
- Engine time: 8,710 hours, 2,794 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bypass Valve
- Part number: L792M2002102
- Part serial: 21693
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

THE NUMBER ONE ENGINE OIL TEMPERATURE EXCEEDED THE LIMIT DURING FLIGHT, INDICATING A READING OF 131 DEGREES CELSIUS.  FOLLOWED THE EMERGENCY PROCEDURE AND ATTEMPTED TO INCREASE THE AIRSPEED, BUT DID NOT BRING ENGINE TEMPERATURE DOWN TO NORMAL LIMITS.  PLACED ENGINE IN IDLE, & THE TEMPERATURE DECREASED TO THE NORMAL RANGE. CONTINUED THE FLIGHT AND LANDED AT KMPG WITH NR 1 ENGINE AT IDLE. UPON LANDING, ACFT APPEARS TO BE UNDAMAGED.  AIRCRAFT HAS BEEN RETURNED TO REVENUE SERVICE, REF # MEC-015940.  REPLACED #1 ENGINE OIL COOLER BYPASS VALVE, COMPLETED AIRCRAFT W&B, MULTIPLE AAIP INSPECTIONS, RII CHECKLIST, DEFERRED #1 OAT SENSOR PER MEL 3110-01, AP PASSED SELF-TEST, THIS CLEARS MEL 2210-02.
